# SDR AALA201706139022

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 67,312 hours, 8,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDE TRIM, LOCATED AT 1L FWD CLOSET, WILL NOT STAY IN POSITION ON WALL. REPLACED THE LIGHT IAW SWP 20-30-12 & ACCOMPLISHED OP CHECKED NORMAL IAW AMM 33-51-00.
